# SDR HSYA2013101800013

- Difficulty date: October 12, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N964FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0083
- Aircraft time: 14,421 hours, 15,790 cycles
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2730 · Elevator Control System
- Part: Trim System
- Condition: Malfunctioned
- Part time: 14,421 hours, 15,790 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 8573.  DURING CLIMB OUT,   ATTEMPTING TO TRIM ACFT VIA ELECTRIC TRIM BUT WHEEL WOULD NOT TURN.  ATTEMPTED TO TURN TRIM WHEEL MANUALLY BUT WHEEL WOULD SNAP BACK TO STARTING POSITION.  ELECTED TO RETURN TO DEPARTURE.
